Three spheres theorem for p-harmonic functions

Vladimir M. Miklyukov*, Antti Rasila, Matti Vuorinen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Three spheres theorem type result is proved for the p-harmonic functions defined on the complement of k-balls in the Euclidean n-dimensional space.

Original languageEnglish
Pages (from-to)1215-1230
Number of pages16
JournalHouston Journal of Mathematics
Volume33
Issue number4
StatePublished - 2007
Externally publishedYes

Keywords

  • p-harmonic functions
  • p-Laplacian
  • Three circles theorem

Fingerprint Dive into the research topics of 'Three spheres theorem for p-harmonic functions'. Together they form a unique fingerprint.

Cite this